# SDR AALA20150619001

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 3,665 hours, 1,264 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE WHILE APPROACHING TOP OF DESCENT, SELECTION OF DIRECTOR TO WAY POINT FAILED TO ACCEPT WITH, UNABLE RTE MOD, MSG DISPLAYED.  ACCOMPLISHED FMC INFLIGHT FAULTS BITE ON LT FMC RECEIVING A PGM FAULT.  NO OTHER MSGS IAW FIM 34-61-00.  RESET LT FMC CB IAW AMM 34-61-02. SYSTEM CHECKED NORMAL.
